# SDR CWQ2002F00005

- Difficulty date: July 28, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N792QS
- Make and model: Cessna 650
- Aircraft serial: 6507092
- Engine: Garrtt TFE731*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: O-Ring
- Part number: MS29513010
- Condition: Cracked
- Location: Fuel Sump Drain
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, NOTICED FUEL LEAKING ON FLOOR.  FOUND SUMP DRAIN VALVE LEAKING.  REMOVED AND REPLACED O-RING.  THIS IS A COMMON PROBLEM.  O-RING MATERIAL SEEMS TO HAVE RADIAL CRACKS AND LOOKS TO BE DRY ROTTED.  NEEDS FUEL RESISTANCE MATERIAL.
